# SDR SWAA2016031549906

- Difficulty date: February 17, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,252 hours, 63,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6938933
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT MAIN CABIN BELOW FLOOR, AT STATION 727, RBL 46.  R & R STIFFENER IAW SRM.
